Alert archive / Indiana / Freeze Warnings in 2020
Freeze Warning 8, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Oct 16, 2020, 3:24 PM EDT for 9 counties in Indiana. It took effect at Oct 17, 2020, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2020, 3:24 PM EDT (19:24 UTC)
- In effect from
- Oct 17, 2020, 2:00 AM EDT
- Expired
- Oct 17, 2020, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Indianapolis, IN
Counties Bartholomew County, IN, Decatur County, IN, Delaware County, IN, Hancock County, IN, Henry County, IN, Madison County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 63 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 108 kt
- 0-1 km storm-relative helicity
- -138 m²/s²
- 0-3 km storm-relative helicity
- -107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
773 WWUS73 KIND 161924 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 324 PM EDT Fri Oct 16 2020 INZ040>042-048-049-056-057-064-065-170330- /O.UPG.KIND.FR.Y.0006.201017T0600Z-201017T1300Z/ /O.NEW.KIND.FZ.W.0008.201017T0600Z-201017T1300Z/ Madison-Delaware-Randolph-Hancock-Henry-Shelby-Rush-Bartholomew- Decatur- Including the cities of Anderson, Muncie, Winchester, Greenfield, Cumberland, New Castle, Shelbyville, Rushville, Columbus, and Greensburg 324 PM EDT Fri Oct 16 2020 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Madison, Delaware, Randolph, Hancock, Henry, Shelby, Rush, Bartholomew and Decatur Counties. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ INZ021-028>031-035>039-043>047-051>055-060>063-067>072-170330- /O.CON.KIND.FR.Y.0006.201017T0600Z-201017T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion- Vigo-Clay-Owen-Morgan-Johnson-Sullivan-Greene-Monroe-Brown-Knox- Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 324 PM EDT Fri Oct 16 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of central, north central, south central, southeast, southwest and west central Indiana. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
3 follow-up statements
123 WWUS73 KIND 170142 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 942 PM EDT Fri Oct 16 2020 INZ040>042-048-049-056-057-064-065-170945- /O.CON.KIND.FZ.W.0008.201017T0600Z-201017T1300Z/ Madison-Delaware-Randolph-Hancock-Henry-Shelby-Rush-Bartholomew- Decatur- Including the cities of Anderson, Muncie, Winchester, Greenfield, Cumberland, New Castle, Shelbyville, Rushville, Columbus, and Greensburg 942 PM EDT Fri Oct 16 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Madison, Delaware, Randolph, Hancock, Henry, Shelby, Rush, Bartholomew and Decatur Counties. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ INZ021-028>031-035>039-043>047-051>055-060>063-067>072-170945- /O.CON.KIND.FR.Y.0006.201017T0600Z-201017T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion- Vigo-Clay-Owen-Morgan-Johnson-Sullivan-Greene-Monroe-Brown-Knox- Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 942 PM EDT Fri Oct 16 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of central, north central, south central, southeast, southwest and west central Indiana. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
726 WWUS73 KIND 170720 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 320 AM EDT Sat Oct 17 2020 INZ040>042-048-049-056-057-064-065-171300- /O.CON.KIND.FZ.W.0008.000000T0000Z-201017T1300Z/ Madison-Delaware-Randolph-Hancock-Henry-Shelby-Rush-Bartholomew- Decatur- Including the cities of Anderson, Muncie, Winchester, Greenfield, Cumberland, New Castle, Shelbyville, Rushville, Columbus, and Greensburg 320 AM EDT Sat Oct 17 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30 degrees expected. * WHERE...Madison, Delaware, Randolph, Hancock, Henry, Shelby, Rush, Bartholomew and Decatur Counties. * WHEN...Through 9 AM EDT. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ INZ021-028>031-035>039-043>047-051>055-060>063-067>072-171300- /O.CON.KIND.FR.Y.0006.000000T0000Z-201017T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion- Vigo-Clay-Owen-Morgan-Johnson-Sullivan-Greene-Monroe-Brown-Knox- Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 320 AM EDT Sat Oct 17 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 32 degrees will result in frost formation. * WHERE...Portions of central, north central, south central, southeast, southwest and west central Indiana. * WHEN...Through 9 AM EDT. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
419 WWUS73 KIND 171303 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 903 AM EDT Sat Oct 17 2020 INZ040>042-048-049-056-057-064-065-171415- /O.EXP.KIND.FZ.W.0008.000000T0000Z-201017T1300Z/ Madison-Delaware-Randolph-Hancock-Henry-Shelby-Rush-Bartholomew- Decatur- Including the cities of Anderson, Muncie, Winchester, Greenfield, Cumberland, New Castle, Shelbyville, Rushville, Columbus, and Greensburg 903 AM EDT Sat Oct 17 2020 ...FREEZE WARNING HAS EXPIRED... Temperatures are rising across central Indiana so the freeze warning has been allowed to expire. $$ INZ021-028>031-035>039-043>047-051>055-060>063-067>072-171415- /O.EXP.KIND.FR.Y.0006.000000T0000Z-201017T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion- Vigo-Clay-Owen-Morgan-Johnson-Sullivan-Greene-Monroe-Brown-Knox- Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 903 AM EDT Sat Oct 17 2020 ...FROST ADVISORY HAS EXPIRED... Temperatures are rising across central Indiana so the frost advisory has been allowed to expire. $$ For more information from the National Weather Service visit https://weather.gov/ind
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Oct 16, 3:24 PM EDT, 0 minutes earlier.
Area forecast discussion, Oct 16, 3:24 PM EDT, 0 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 324 PM EDT Fri Oct 16 2020 .UPDATE... The SYNOPSIS...NEAR TERM...SHORT TERM and LONG TERM Sections have been updated below. && .SYNOPSIS... Issued at 324 PM EDT Fri Oct 16 2020 After another frosty night tonight...a windy and mild day is expected for Saturday...a frontal boundary will move into the Ohio Valley and bring the best threat for widespread rainfall seen in two months for late Sunday into the first part of next week. Warmer weather is expected by late next week with another chance for rain by Friday as a cold front approaches. && .NEAR TERM /Rest of Today and Tonight/... Issued at 324 PM EDT Fri Oct 16 2020 Brilliant fall afternoon in progress with mostly sunny skies and breezy conditions. Axis of clouds approaching the northern Wabash Valley ahead of a weak frontal boundary passing through the Great Lakes. 19Z temperatures were predominantly in the 50s. Forecast focus for the rest of the afternoon and tonight is twofold...the enhanced fire danger through the rest of the afternoon and another round of near freezing temperatures and frost tonight. For the remainder of the afternoon...well mixed boundary layer conditions will support wind gusts peaking at 20-25mph mainly across the northwest half of the forecast area in closer proximity to a narrow 850mb jet over northern and central Illinois. With RH values at 20-25% and the overall dry ground...an increased fire danger will exist for the next few hours. Have covered this with an SPS and the HWO with any threat diminishing by early evening as RH levels start to bounce back and gusts drop off. The focus then shifts to frost/freeze headlines overnight. Temperatures are expected to again fall into the 30s despite an increase in mid and high level clouds during the predawn hours and the passage of the surface ridge axis overnight. While winds will drop off to generally 5-7 mph and lower...growing trends that temperatures may be able to bottom out near or just below freezing over eastern portions of the forecast area where the ridge axis will pass and high clouds will arrive latest. An upgrade to a freeze warning is warranted for points E/NE of the Indy metro. Despite much of the forecast area effectively having their growing season ended with the low temperatures this morning...will continue with all frost/freeze headlines across the entire forecast area to minimize any confusion canceling them would do today. Will confirm the end of the growing season and all frost/freeze headlines for the western 2/3 of the forecast area on Saturday. Depending on lows in eastern counties tonight...may be able to add them as well. Temps...as has been the case of late...prefer to undercut all temperature guidance with the very dry airmass present. Lows may be reached more in the 06-08Z timeframe before the clouds arrive late. Expect generally low to mid 30s with the coldest temperatures in eastern counties. A few cool spots in the east will likely find the upper 20s. && .SHORT TERM /Saturday and Saturday Night/ Issued at 324 PM EDT Fri Oct 16 2020 Forecast challenges focus on the potential for enhanced fire weather and gusty S/SW winds Saturday. The broad high pressure will drift E/NE from the Tennessee Valley Saturday morning to the Mid Atlantic region early Sunday. Meanwhile...a cold front will track out of the northern Plains and progress east towards the region by Sunday morning. This will create a tightening surface pressure gradient Saturday afternoon and night that will only further be enhanced by a strong 60+kt 850mb jet extending from the central Plains to the western Great Lakes. With the boundary layer again becoming well mixed...winds will have no issue making it to the surface and setting the stage for a windy afternoon with similarities to Wednesday. Wind gusts are likely to peak at 30-35mph and perhaps as high as 40mph across the northern Wabash Valley Saturday afternoon. Those strong wind gusts play right into the primary concern for Saturday afternoon and evening which is the fire danger threat. As mentioned with the winds...the setup for Saturday afternoon is quite similar to Wednesday afternoon when multiple field fires broke out over western Indiana due to the gusty winds and low RH values near 20%. Dead fuel moisture values have risen some courtesy of the rain Thursday but a dry...breezy day today and again Saturday should help to pull values back down closer the critical thresholds. Want another set of model runs for the overnight crew to look at...but may need to consider fire weather headlines late tonight or Saturday morning. Will continue to highlight via the SPS and HWo at this time. Winds will drop back a bit Saturday evening as clouds increase ahead of the approaching cold front. Temps...continued the recent trend of going above guidance during the day as the SW flow and warm advection ahead of the cold front with highs likely into the mid and possibly upper 60s over much of the area. Expect a much warmer night in the mid and upper 40s Saturday night with southwest flow continuing. && .LONG TERM /Sunday through Friday/... Issued at 324 PM EDT Fri Oct 16 2020 A cold front will move through the area on Sunday, but it will stall out not too far to the south of central Indiana as upper flow becomes nearly parallel to it. Moisture will gradually increase as southwest flow aloft brings in some moisture. Given this, will go with some chance PoPs most areas. Sunday night into Monday, 850mb flow increases, bringing more moisture. Isentropic lift ramps up, and the area gets under the right entrance region of an upper jet. Meanwhile, a surface low will move along the front to the south. The combination of the forcing and moisture will lead to higher end chance category PoPs or low end likely PoPs through Monday. Integrated water vapor transport plots show that the best moisture will likely remain closer to the Ohio River, so for the moment expect the highest rain amounts to be south of central Indiana. From Monday night into Thursday, upper flow will remain from the west southwest. At the surface, the front will meander around the area. Various upper impulses will bring some forcing at times, but the timing of these will vary. The result will be broadbrushed low PoPs for much of the time with low confidence on specifics. Upper flow will become more westerly around Friday, allowing the front to finally move out of the area. Some PoPs will linger on Friday as the front exits. Temperatures will gradually warm to above normal by the middle of next week. However, temperatures will depend on where the front sets up each day, so again confidence is low on the specifics. && .AVIATION /Discussion for 161800Z TAF Issuance/... Issued at 1254 PM EDT Fri Oct 16 2020 IMPACT: Gusts peaking at 20-22kts KHUF and KLAF through 23-00Z. Gusts at all terminals at or above 20kts Saturday after 15Z. DISCUSSION: High pressure will remain across the region through Saturday. A weak frontal boundary passing through the Great lakes late this afternoon will bring some high level clouds to northern Indiana and an increase in wind gusts. More widespread wind gusts from the S/SW are expected from late morning Saturday through the rest of the day as the surface pressure gradient tightens over the area. CONFIDENCE: High confidence in VFR conditions throughout the forecast period. High confidence in wind gusts impacting KHUF and KLAF this afternoon and again over all terminals Saturday afternoon. && .IND WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 2 AM to 9 AM EDT Saturday for INZ040>042-048- 049-056-057-064-065. Frost Advisory from 2 AM to 9 AM EDT Saturday for INZ021-028>031- 035>039-043>047-051>055-060>063-067>072. && SYNOPSIS...Ryan NEAR TERM...Ryan SHORT TERM...Ryan LONG TERM....50 AVIATION...Ryan
Hazardous weather outlook, Oct 16, 11:36 AM EDT, 3 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 1136 AM EDT Fri Oct 16 2020 INZ021-028>031-035>049-051>057-060>065-067>072-171545- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 1136 AM EDT Fri Oct 16 2020 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... ...ENHANCED FIRE DANGER SATURDAY AFTERNOON AND EARLY EVENING... This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. Outlook: Widespread frost late tonight into early Saturday. Discussion: High pressure will provide dry conditions with below normal temperatures. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Outlook: Breezy with elevated fire danger Saturday afternoon and early evening. Discussion: Surface high pressure will slide southeast across the Ohio Valley tonight and east coast on Saturday. Then, a series of frontal systems will bring chances of rain to the area by Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Oct 16, 1:28 PM EDT, 1 hour 56 minutes before
Special Weather Statement National Weather Service Indianapolis IN 128 PM EDT Fri Oct 16 2020 INZ021-028>031-035>049-051>057-060>065-067>072-171000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 128 PM EDT Fri Oct 16 2020 ...ENHANCED FIRE DANGER THIS AFTERNOON AND AGAIN SATURDAY AFTERNOON AND EARLY EVENING... Wind gusts to around 25 mph will combine with low humidity and dry ground conditions to increase fire danger over the northwest half of central Indiana this afternoon. On Saturday...an even greater risk for fire danger will exist over all of central Indiana during the afternoon and evening as wind gusts are expected to peak over 30 mph with the low humidity and dry ground. Avoid open burning if possible this afternoon and again Saturday afternoon and early evening. Ryan
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 4:02 AM EDT | Frost Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 29 hr |
Nearby
Freeze Warnings in Indiana, 2020Every freeze warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.